Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Weight Loss
Feb 22, 2011

I would like your thoughts. I have a trainer I meet with twice a week for weight training(one hour oer session). I go to the gym at least three times a week for cardio. I do 40 minutes on the elyptical, 100 crunches @ 40lbs, 50 each ob abductors and adductors @ 50lbs, then finish with 10 minutes on the stair master. I follow a low carb lifestyle and watch my fats a nd callories. I have been pos since Oct of 2007. I am on Kaletra and Epzicom. I have been on these for a couple of years. I can not take Atripla, I puke all the time. 9 years ago I weighed 350 and I now weigh 225. I have been as low as 180 in the past nine years. I am trying to get back to 190-200. I am not having any good success and I am tired all the time. I work full time. Do you have any suggestions. If I need to give you any more specific information I will. My trainers are not HIV knowledgable.

Hank

Response from Mr. Vergel

Hank

Can you please cut and paste your question to a new question plus the answers to:

1- What is your total and free testosterone? 2- What is your height? 3- Have you got your thyroid checked? If so, is it OK? 4- Why have you not added resistance training to your exercise routine? 5- Do you drink alcohol? 6- Did you gain all that weight after starting Kaletra? 7- What is your waist size? 8- Are your triglycerides and blood sugar within normal range? 9- Are you taking any other medications (blood pressure, antidepressants, etc) along with your HIV meds?

Nelson



Previous
not a question... but a comment
Next
Workout Regime

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement